# SDR AWXA200300110

- Difficulty date: January 28, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 47,639 hours, 33,761 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Structure
- Part number: 654645514
- Part serial: 0581
- Condition: Delaminated
- Location: Elevator Tab
- Part time: 14,841 hours, 9,358 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - FLIGHT CONTROL REPAIR - DURING C-14 CHECK THE RT AILERON BALANCE TAB WAS FOUND DELAMINATED AT THE OUTBOARD TRAILING EDGE. MAINTENANCE REMOVED AND REPLACED THE RT AILERON BALANCE TAB IAW T/C R3M27014.
